RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 299–306 (Mi mz9509)  

Completeness in analytic spaces of subsequences of Laguerre and Jacobi polynomials

N. I. Nagnibida

Chernovitsk State University

Abstract: In the space $\mathfrak{U}_R$ of all single-valued functions analytic in the circle $|z|<R$ ($0<R\leqslant\infty$), with compact convergence topology, some new tests are found for the completeness of the system of Laguerre polynomials $\{L_{n_j}^{(\alpha)}(z)\}$. An analogous question is considered also in one special analytic space for the Jacobi polynomials.

Full text: PDF file (1003 kB)

English version:
Mathematical Notes, 1970, 7:3, 182–186

Bibliographic databases:

UDC: 517.5
Received: 24.10.1968

Citation: N. I. Nagnibida, “Completeness in analytic spaces of subsequences of Laguerre and Jacobi polynomials”, Mat. Zametki, 7:3 (1970), 299–306; Math. Notes, 7:3 (1970), 182–186

Citation in format AMSBIB
\Bibitem{Nag70}
\by N.~I.~Nagnibida
\paper Completeness in analytic spaces of subsequences of Laguerre and Jacobi polynomials
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 299--306
\mathnet{http://mi.mathnet.ru/mz9509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279577}
\zmath{https://zbmath.org/?q=an:0202.05501|0189.06301}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 182--186
\crossref{https://doi.org/10.1007/BF01093110}


Linking options:
  • http://mi.mathnet.ru/eng/mz9509
  • http://mi.mathnet.ru/eng/mz/v7/i3/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:85
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020